# SDR HNAA0300072

- Difficulty date: November 20, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N965HA
- Make and model: Dhav DHC8201
- Aircraft serial: 450
- Aircraft time: 10,722 hours, 11,877 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 82820077003
- Condition: Detected
- Location: Left Wing Fuel
- Part time: 10,722 hours, 11,877 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT NR 1 FUEL PRESSURE CAUTION LIGHT DURING CLIMB OUT.  (OCCURRED AFTER TURNING OFF AUX FUEL PUMP)  INSTALLED NEW MOTIVE FLOW LINES FROM COLLECTOR BAY TO ENGINE FIREWALL.
